# SDR SIMA20150910006

- Difficulty date: September 10, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 38,973 hours, 35,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED AFT OF FRAME 75 & ABOVE STRINGER 2R, APPROX 3/8" LONG.  CRACK ON RT REAR FUSELAGE 1 EXTERNAL SKIN AFT OF FRAME 75 ABOVE STRINGER 2R WILL BE CUT OUT & REPAIRED WITH FILLER & DOUBLER, SEE NRTC E471752 FOR CORRECTIVE ACTION.
